Jump to content
ACN Latitudes Forums

Recommended Posts

DD8 just started first Prednisone taper via Dr L. in addition to 30 days of omnicef.

 

We did 7 days at 30 mg and just dipped to 20 mg today for next week. Today was AWFUL .

Has anyone had this experience? I figured the first couple of days would be rough ( day 3 was not great ) but why this reaction a week into it?

Link to post
Share on other sites

Steroids will make you emotionaly, irritable, irrashinal(sp).

for my ds the burst was a short lived 4 day break,and then he rebounded.

the taper was like a miracle..every week just got better and better to 90-95% recovery(only i noticed)...but again short lived as school started about 1-2 weeks post, or could be stress of school and he slowly lost ground..but not to the worst point.

For some it holds and it may be your miracle...I hope it will be!

Link to post
Share on other sites

We saw some bad days during the second week (dosage being halved) too. I would say it's better to gauge improvements in weekly increments, and not get discouraged if a bad day happens. Being more emotional and irritable were definitely side effects of the pred for my daughter too. This was mostly in the first week, but in the second and third weeks we did still see some of this break through.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...